# SDR C77A20151019003

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 21,414 hours, 12,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,797 hours, 6,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, LT FLOOR TRACK PN 170-03264-001, HAS CORROSION IN SEVERAL AREAS BETWEEN FRAME 16 - 20, Y= -273.  R & R LT SEAT TRACK PN 170-03264-001 IAW SRM 51-41-02 ON WO 19608402C9 IAW EO E175-53MR-061 REV 5 WO 526450.
